I started taking Welbutrin SR back in December. I started with 150mg a day. For awhile, I thought it might be working and once (yup..once) I even actually felt like having sex...then nothing. 3 days ago, My Gp increased it to 300mg a day, one in the a.m, one in the p.m and I'm feeling nothing but extremely irritable. I don't think it's working, except that maybe I can thought process things and situations easier but still feel helpless and hopeloss and down most of the time. I'm starting to blame other people for my depression and shut them out of my life, but i know deep down inside that you really can't blame anyone else for Depression. Can anyone give me any advice or tell me their experience on Wellbutrin?
That's what Wellbutrin did to me too make me irritable and it was also difficult to sleep I couldn't keep my eyes shut. I actually cried more from the Wellbutrin because I would lay there sometimes until 6am unable to sleep and would get so frustrated I would cry. My doctor added Zoloft 50mg and they seem to balance eachother out. I feel calm and not depressed anymore. So I take Wellbutrin and Zoloft.
I too was very irritated on Wellbutrin alone. I was on Lexapro 10mg first, and felt great emotionally, but I was hungry all the time, couldn't think or concentrate on anything, the sexual side affects - etc. So, my doc switched me to WB. I have been on 300mg since August. I too had trouble sleeping and was staying so angry and irritable, I added 5mg of the Lexapro back about a month ago, and I feel GREAT! Some people are fine on Wellbutrin alone, but I have heard more with the opposite affect and have to have a low dose of a SSRI along with it.
I was on Wellbutrin 150mg and Celexa 20mg for about 3 weeks and it worked GREAT! I had been on Celexa alone for about 6 weeks and it wasn't working. I was so happy with the combination - I had energy again and I felt good. I broke out in a rash and the dr. said it probably was Wellbutrin. Sure enough, I stopped the Wellbutrin and the rash started going away. I'm so upset - I LOVED Wellbutrin.
I have been on Wellbutrin for a little over 3 weeks now, and it has done nothing to help with the depression. And I'm still waiting for that energy burst that most people report getting from it.
The only positive thing is that I have lost 4 pounds so far. I'm beginning to think this isn't the right drug to treat my depression, but I'm reluctant to go off of it since I would like to lose a few more pounds!
I was on Wellbutring for 5 weeks and it made me so irritable, angry, agitated and did nothing for my depression. My new primary dr. just started me on Zoloft (while weaning off of Wellbutrin). Tomorrow is my last day of taking both (WB 150mg & Zoloft 25mg). After that, the Zoloft will increase to 50mg. I sure hope something helps me SOON. I am so much "in the dumps", I can't stand myself.
I have been on WB sr for about 7 years. When I first started taking it, I had trouble sleeping. I now take Xanax at bedtime so it does not bother me. I take 200 mg. 2 times. I started at 200 a day then moved to 300 and am now at 400 mg a day. I also take Celexa. I started that at 10 mg a day and have moved up to 60 mg a day. I can't say how long it might be before you really notice any change. If you drink a lot of drinks with caffeine in them, it can make you more irritable. I lost 25 pounds when I first started WB. I loved that. But, as usual I put it right back on. Good luck.